# SDR 05FDEA03771

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5240 · Service Doors
- Part: Repair
- Condition: Undamaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLUSH REPAIR ON FWD SERVICE DOOR BS 380 STR 9R.  REPAIR REQUIRES   EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR FOUND NOT TO BE WITHIN COMPLIANCE WITH FAA APPROVED DATA, REMOVED FASTENERS FAB REPAIR DOUBLER INSTALLED FILLER WASHERS IN COUNTERSINKS CHEM TREATED AND PRIMED. SEALED, INSTALLED FASTENERS AND PAINTED WHITE REF SRM 52-00-3   FIG 4. BS 380 STR 9R ON FWD SERVICE DOOR THIS IS A MAJOR REPAIR.
